# SDR CALA2021072101144

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 60,013 hours, 26,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5347715400490
- Condition: Gouged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-05-3-6022 AFT CARGO FLOOR STRUCTURE I/B FROM DOOR CUTOUT BE TWEEN C58-59 HAS GOUGE. DOT 102-94() REMOVED AND REPLACED SHEET COVER ASSY P/N 5347715400400, BATCH 0 003816227 IAW A319 SRM 51-42-11. RESORED FINISHED PROTECTION IAW A319 SRM 51-75-12. ACCOMPLISHED BY EMP#V934338 AT VT AEROSPACE MOBILE. NR#0005384
